# SDR SWAA2014050227595

- Difficulty date: April 15, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 851677
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  RE LAMPED LIGHT IAW AMM.
